# SDR ASAA2023080744458

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,125 hours, 10,877 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE LIGHT DOESN'T ILLUMINATE DURING TEST. GROUNDED - YES. (RESOLVED ON W/O: 1964547 TASKCARD: N/R-00001 ) VERIFIEID DEFECT. PERFORMED CARGO SMOKE DET OPS TEST IAW AMM 26-16-00-710-801. AFT DOES NOT ILLUMINATE ON LOOP B. PERFORMED CARGO SMOKE DET BITE IAW FIM 26-16 TASK 801. FAILS B1. PULLED 1 CB. AT B1, DISCOVERED WIRES AT D13846 SMK DET ENCLOSURE BRACKET TO BE SEVERED AND/OR CRUSHED. REF WDM 26-16-22-3. REMOVED SMOKE DET ENCLOSURE BRACKET ASSY. RE-TERMINATED ALL 5 CONTACTS FOR D13846 AT B1 M2245 IAW SWPM 20-61-11. REINSTALLED BRACKET ASSY REF AIPC 26-16-01-13, ITEM 200. RESET 1 CB. NOW PASSES OPS TEST AND BITE TEST FOR ALL POSITIONS. PLACARDS REMOVED. NO A/C CONFIG CHANGES. SEAMC JOE NOTFIEID. THIS CLEARS MEL 26-19H.
